MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG CUSTOMIZED MAND. RECON PLATE20, HEMI; IMPLANT

STRYKER LEIBINGER FREIBURG CUSTOMIZED MAND. RECON PLATE20, HEMI; IMPLANT
Catalog Number 78-30020
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available for evaluation.If additional information is received it will be reported on a supplemental report.Device evaluated by mfr: device is implanted in patient.
 
Event or Problem Description
It was reported by a company representative that a patient developed a post-surgical infection after initial implantation with an implant.The original procedure was reported as completed successfully without a delay, but approximately one month later during a revision surgery the bone was removed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed.Further information (e.G.Initial implantation date, postoperative images after initial implantation, surgeon¿s reports) was requested regarding the reported event.The sales rep was asked to fill-out the ¿infection complaints ¿ checklist customer¿ (cmfqf 13-0003).However, no further information was received.The ¿infection complaints ¿ checklist investigator¿ (cmfqf 13-002) was completed by the manufacturer for the affected device.For infection complaints expanded investigations were performed.This is to assure that neither the reported device nor all related manufacturing (e.G.Environmental monitor-ing, sterilization validations tests) process steps could have caused the event.Indications for any device or manufacturing problems were not found.The reported device is delivered non-sterile.The related instructions for use (90-02023) include the appropriate cleaning, disinfection, and sterilization instructions.The evaluation has shown that there are no indications for any systematic design, material, or manufacturing related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.The complaint is added to the complaint trend.

Brand Name
CUSTOMIZED MAND. RECON PLATE20, HEMI
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
MDR Report Key8433367
Report Number0008010177-2019-00008
Device Sequence Number11017765
Product Code JEY
UDI-Device Identifier07613252599647
UDI-Public07613252599647
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K132519
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number78-30020
Device Lot Number1806081005
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/27/2019
Supplement Date Received by Manufacturer02/27/2019
Initial Report FDA Received Date03/19/2019
Supplement Report FDA Received Date06/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1